I have been off Warfrin for about a month, my INR was always too high or too low, so the Dr's took me off, but my INR was so high that I had to have a plasma transfusion. Could my body of been storing this?
28 Oct 2010
The Warfarin should be out of your system by now. It sounds like you may have a blood clotting disorder possibly factor 8 issue. I have a factor 5 leiden issue where my blood clots too much and I have been on Coumadin for many years and will be on it for the rest of my life. It is hard to control so you really need a Hematologist to monitor it. Why didn't they just give you a Vitamin K shot that may of worked some. I would have the blood factors checked in your blood to see if you do have a factor issue. Good luck, hope this info helps some, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Feb 2012
2 answers • 29 Mar 2013
how long does the diazipan take to get in to your system from start of course
1 answer • 15 May 2013
I took 3 somas over the last 2 days before that I have had no drugs in my system for 4 months how long will these stay in my system?
2 answers • 7 Jun 2014